my problem is delayed menstruation. Last period appeared 25.09. I've had sexual intercourse on the 9.10. and due to condom burst, I took morning-after pill called EllaOne (exactly 4 hours after this misfortunate happening). 3 days after taking this pill had unusual, brownish mucus, but only 1 day.
I've waited 2 weeks in order to make the pregnancy test from store and the result was negative. Being concerned with lack of period on October i went to nearest hospital for beta hCG test of blood to be carried out (was about 1 month after having an intercourse) and the result was =<0,100 mIU, which would indicate I'm not pregnant.
Why am I not having period on time? It's being already 52 days since my last menstruation. May I exclude the possibility of being pregnant? Or is it the result of EllaOne?
I'd like to add, I've never had any problem of gynecological source, neither I was using any hormonal contraception.
Please, help me. I feel hopeless, I'm very stressed of being pregnant...